Journal of Symbolic Logic

[Omnibus Review]

John N. Crossley

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 1089-1090.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743755

Digital Object Identifier
doi:10.2178/jsl/1183743755

JSTOR
links.jstor.org

Citation

Crossley, John N. [Omnibus Review]. J. Symbolic Logic 56 (1991), no. 3, 1089--1090. doi:10.2178/jsl/1183743755. https://projecteuclid.org/euclid.jsl/1183743755


Export citation